I was on Cymbalta for 10 days 5 days at 20 6 days at 30 before I stopped Horrible side efffects I am now on day 7 horrible withdrawal. Is it reasonable to expect that the withdrawal will last for the length of time I took the drug? The worst is the constipation which has turned my bowels into cement Other symptoms are pretty bad IE anxiety night sweats chills it interrupted sleep depression etc Any help is appreciated
Is it reasonable to expect 10 days withdrawal from Cymbalta for 10 days on the med?
Question posted by campbellblank on 6 Dec 2014
Last updated on 18 December 2014 by Nosferato
I have the same fear. I have taken Cymbalta 30mg for approx. 4 weeks and initially I thought it was a miracle. I had energy and I felt better. Those initial effects went away and I'm left with real fear about the discontinuation syndrome. I took Effexor in my early 20's and endured a nightmare when weaning. I should have researched Cymbalta before taking it, I am sincerely terrified of D/C syndrome. I would never have taken it. Have I really been taking it long enough to go through the D/C symptoms. I do not see my presribing Dr. until after the New Year. I don't want to ruin Christmas and my husband has been through a lot - can I just stop? Please I need some help. I'm so upset about this and I'm really scared.
Sorry to say this but it does not work like that but they well go away faster because of the way you have been taking it... for constipation are you taking 1 to 2 colace a day stool softener this should help almost all these meds causes this and it is very safe and non habiit forming..like a laxitive can be but if it has been awhile you don't want to be in that bad of shape so take so ducolax tablets they use this prior to exams... Please i put the brand names but i am saying the generic whey you buy it.this should help you with that it is very uncomfortable then stop the ducolax once you have had a movement ... long term use is not good with that one and keep taking the dss colace... good luck... chuck1957
If you stopped abruptly yes. Curious, did the prescribing physician order you to stop abruptly?
Just as kaismama stated you should have tapered off. You never want to stop this type of med abruptly, I am also suprised you would have such terrible withdrawals for taking it such a short time; however, cymbalta does cause problems early on for some people. You may want to call your dr if you don't start feeling better today. Good luck
No, its not. You should have tapered off it, not just stopped it. The constipation isn't withdrawal its from the medication. Try a laxative for it. Its odd that you have bad withdrawal after only 10 days on it.
- Cymbalta uses and safety info
- Cymbalta information for Healthcare Professionals (includes dosage details)
- Side effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.